RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yarovaya, Elena Borisovna

Total publications: 32 (32)
in MathSciNet: 31 (31)
in zbMATH: 21 (21)
in Web of Science: 18 (18)
in Scopus: 25 (25)
Cited articles: 22
Citations in Math-Net.Ru: 116
Citations in Web of Science: 85
Citations in Scopus: 102
Presentations: 8

Number of views:
This page:2219
Abstract pages:4954
Full texts:1173
References:633
Associate professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8988
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:yarovaya.elena-b
https://mathscinet.ams.org/mathscinet/MRAuthorID/267657
http://elibrary.ru/author_items.asp?authorid=55918439
ISTINA http://istina.msu.ru/workers/1429084
http://orcid.org/0000-0002-6615-4315
http://www.researcherid.com/rid/N-4184-2015
https://www.researchgate.net/profile/Elena_Yarovaya

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. E. Yarovaya, “Operator equations of branching random walks”, Methodol. Comput. Appl. Probab., 21:3 (2019), 1007–1021  mathnet  crossref  mathscinet  mathscinet  isi  scopus
2. I. Khristolyubov, E. B. Yarovaya, “A limit theorem for supercritical random branching walks with branching sources of varying intensity”, Theory Probab. Appl., 64:3 (2019), 365–384  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)
3. A. I. Rytova, E. B. Yarovaya, “Moments of the numbers of particles in a heavy-tailed branching random walk”, Russian Math. Surveys, 74:6 (2019), 1126–1128  mathnet  crossref  crossref  mathscinet  isi
4. E. B. Yarovaya, J. Stoyanov, K. K. Kostyashin, “On conditions for a probability distribution to be uniquely determined by its moments”, Theory Probab. Appl., 64:4 (2019), 579–594  mathnet  crossref  crossref  crossref  mathscinet  mathscinet  scopus

   2018
5. E. B. Yarovaya, “Branching random walk with receding sources”, Russian Math. Surveys, 73:3 (2018), 549–551  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus
6. E. M. Ermishkina, E. B. Yarovaya, “Simulation of branching random walks on a multidimensional lattice”, Fundam. Prikl. Mat., 22:3 (2018), 37–56  mathnet  mathscinet
7. E. B. Yarovaya, “Spectral asymptotics of supercritical branching random process”, Theory Probab. Appl., 62:3 (2018), 413–431  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 3)

   2017
8. Dan Han, Yulia Makarova, Stanislav Molchanov, Elena Yarovaya, “Branching random walks with immigration”, Analytical and Computational Methods in Probability Theory, International Conference on Analytical and Computational Methods in Probability Theor (ACMPT 2017) (Moscow, Russia, October 23–27, 2017), Lecture Notes in Comput. Sci., 10684, Springer, Cham, 2017, 401–408  mathnet  crossref  zmath  scopus

   2016
9. E. Yarovaya, “Positive discrete spectrum of the evolutionary operator of supercritical branching walks with heavy tails”, Methodol. Comput. Appl. Probab., 2016, 1–17  mathnet  crossref  mathscinet  isi (cited: 7)  elib  scopus (cited: 9)
10. A. I. Rytova, E. B. Yarovaya, “Multidimensional Watson Lemma and Its Applications”, Math. Notes, 99:3 (2016), 406–412  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 2)
11. Ekaterina Antonenko, Elena Yarovaya, “On the Number of Positive Eigenvalues of the Evolutionary Operator of Branching Random Walk”, Branching processes and their applications, Proceedings of the workshop, WBPA (Badajoz, Spain, April 7–10, 2015), Lecture Notes in Stat., 219, Springer, Cham, 2016, 41–55  mathnet  crossref  mathscinet  zmath  isi  scopus

   2015
12. E. B. Yarovaya, “The structure of the positive discrete spectrum of the evolution operator arising in branching random walks”, Dokl. Math., 92:1 (2015), 507–510  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib  elib  scopus (cited: 4)

   2014
13. E. B. Yarovaya, “Operators satisfying the Schur condition and their applications to the branching random walks”, Commun. Stat., Theory Methods, 43:7 (2014), 1523–1532  mathnet  crossref  mathscinet  zmath  elib  scopus

   2013
14. S. A. Molchanov, E. B. Yarovaya, “Large deviations for a symmetric branching random walk on a multidimensional lattice”, Proc. Steklov Inst. Math., 282 (2013), 186–201  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 2)
15. Elena Yarovaya, “Branching random walks with heavy tails”, Commun. Stat., Theory Methods, 42:16 (2013), 3001–3010  mathnet  crossref  mathscinet  zmath  scopus (cited: 7)
16. Elena B. Yarovaya, “Branching random walks with several sources”, Math. Popul. Stud., 20:1 (2013), 14–26  mathnet  crossref  mathscinet  zmath  scopus (cited: 10)

   2012
17. S. A. Molchanov, E. B. Yarovaya, “Limit theorems for the Green function of the lattice Laplacian under large deviations of the random walk”, Izv. Math., 76:6 (2012), 1190–1217  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  elib  scopus
18. E. B. Yarovaya, “Spectral Properties of Evolutionary Operators in Branching Random Walk Models”, Math. Notes, 92:1 (2012), 115–131  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 18)  elib (cited: 8)  elib (cited: 8)  scopus (cited: 15)
19. S. A. Molchanov, E. B. Yarovaya, “Population structure inside the propagation front of a branching random walk with finitely many centers of particle generation”, Dokl. Math., 86:3 (2012), 787–790  mathnet  crossref  mathscinet  zmath  elib  elib  scopus (cited: 5)
20. Elena Yarovaya, “Symmetric branching walks in homogeneous and non homogeneous random environments”, Commun. Stat., Simulation Comput., 41:7 (2012), 1232–1249  mathnet  crossref  mathscinet  zmath  scopus
21. S. A. Molchanov, E. B. Yarovaya, “Branching processes with lattice spatial dynamics and a finite set of particle generation centers”, Dokl. Math., 86:2 (2012), 638–641  mathnet  crossref  mathscinet  zmath  elib  elib  scopus (cited: 8)

   2010
22. E. B. Yarovaya, “Models of branching walks and their use in the reliability theory”, Autom. Remote Control, 71:7 (2010), 1308–1324  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)

   2011
23. E. B. Yarovaya, “Criterions of the exponential growth of particles for some models of branching random walks”, Theory Probab. Appl., 55:4 (2011), 661–682  mathnet  crossref  crossref  mathscinet  isi (cited: 14)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 12)

   2010
24. E. B. Yarovaya, Teor. Veroyatnost. i Primenen., 55:3 (2010), 621–622  mathnet  crossref  elib
25. E. B. Yarovaya, “The monotonicity of the probability of return into the source in models of branching random walks”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, no. 2, 44–47  mathnet  mathscinet  zmath

   2009
26. E. B. Yarovaya, “Critical branching random walks on low-dimensional lattices”, Discrete Math. Appl., 19:2 (2009), 191–214  mathnet  crossref  crossref  mathscinet  elib  elib  scopus (cited: 2)

   2005
27. E. B. Yarovaya, “A limit theorem for critical branching of a random walk on $\mathbb Z^d$ with a single source”, Russian Math. Surveys, 60:1 (2005), 173–175  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 6)

   2000
28. L. V. Bogachev, E. B. Yarovaya, “On the moments of a branching random walk in a random medium”, Russian Math. Surveys, 55:5 (2000), 989–991  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  scopus

   1998
29. L. V. Bogachev, E. B. Yarovaya, “A limit theorem for a supercritical branching random walk on $\mathbb Z^d$ with a single source”, Russian Math. Surveys, 53:5 (1998), 1086–1088  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 14)  elib (cited: 8)  scopus (cited: 13)

   1991
30. E. B. Yarovaya, “Use of spectral methods to study branching processes with diffusion in a noncompact phase space”, Theoret. and Math. Phys., 88:1 (1991), 690–694  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)

   1990
31. E. B. Yarovaya, “Alternation of higher moments in a model of a branching diffusion process in a random environment”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, no. 4, 79–82  mathnet  mathscinet  zmath

   1989
32. E. B. Yarovaya, “Pure birth processes in a random environment”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, no. 1, 105–109  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Новые направления в теории ветвящихся случайных блужданий
E. B. Yarovaya
Principle Seminar of the Department of Probability Theory, Moscow State University
February 26, 2020 16:45
2. Ветвящиеся случайные блуждания по многомерным решеткам
E. B. Yarovaya
Differential operators on singular spaces, algebraically integrable systems and quantization
December 2, 2019 18:35
3. Asymptotic analysis of the moment equations for particle numbers of branching random walks with abandonment of a finite variance of jumps
E. B. Yarovaya, A. I. Rytova
Principle Seminar of the Department of Probability Theory, Moscow State University
April 19, 2017 17:25
4. Spatial structure of branching random walks
E. B. Yarovaya
Principle Seminar of the Department of Probability Theory, Moscow State University
December 19, 2012 16:45
5. Branching Random Walks with Various Space Dynamics and a Finite Set of Centers for Particle Generation
E. B. Yarovaya, S. A. Molchanov
Principle Seminar of the Department of Probability Theory, Moscow State University
November 16, 2011 16:45
6. Branching random walks in the non-homogeneous and random media
E. Yarovaya
International Symposium "Visions in Stochastics (Leaders and their Pupils)"
November 2, 2010 11:00   
7. Две модели ветвящегося случайного блуждания на прямой и плоскости
E. B. Yarovaya
Principle Seminar of the Department of Probability Theory, Moscow State University
December 13, 2006
8. Случайное блуждание на $Z^d$ с одним источником размножения и гибели частиц
E. B. Yarovaya
Principle Seminar of the Department of Probability Theory, Moscow State University
April 13, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020